# SDR AALA202111174052

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737*
- Aircraft serial: 44480
- Aircraft time: 1,912 hours, 810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HANGING DOWN FROM SEAT 33C. SECURED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-11.
